# SDR AALA2009051800945

- Difficulty date: May 18, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- Aircraft time: 63,988 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA  EMERGENCY LIGHT LENS MISSING AT SEAT 16D. REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 16D.
